Research notes | Open Access
Jan Kucera, Kelly Mckennon, "Continuity of multiplication of distributors", International Journal of Mathematics and Mathematical Sciences, vol. 4, Article ID 474060, 4 pages, 1981. https://doi.org/10.1155/S016117128100063X
Continuity of multiplication of distributors
In a reference book for distributions , it is shown that the multiplication on , as well as on , is hypocontinuous. We show here that in both cases it is discontinuous.
Copyright © 1981 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.